Quasi-regularity property for unfoldings of hyperbolic polycycles
Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque no. 222  (1994), p. 303-326
@incollection{AST_1994__222__303_0,
     author = {El Morsalani, M. and Mourtada, A. and Roussarie, R.},
     title = {Quasi-regularity property for unfoldings of hyperbolic polycycles},
     booktitle = {Complex analytic methods in dynamical systems - IMPA, January 1992},
     editor = {Camacho C. and Lins Neto A. and Moussu R. and Sad P.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {222},
     year = {1994},
     pages = {303-326},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__222__303_0}
}
El Morsalani, M.; Mourtada, A.; Roussarie, R. Quasi-regularity property for unfoldings of hyperbolic polycycles, in Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque, no. 222 (1994), pp. 303-326. http://www.numdam.org/item/AST_1994__222__303_0/

[C] B. Chabat, Introduction à l'analyse complexe, Tome 1, Ed. Mir, (traduction française 1990).

[D] H. Dulac, Sur les cycles limites. Bull. Soc. Math. France, 51, (1923), 45-188.

[DRR] F. Dumortier, R. Roussarie, C. Rousseau, Hilbert's 16th problem for quadratic vector fields. Preprint (1991).

[E1] J. Ecalle, Finitude des cycles limites et accélero-sommation de l'application de retour, Lecture Notes in Mathematics. Proceeding, Luminy, 1989, Bifurcations of Planar Vector Fields. Eds. J. P. Françoise and R. Roussarie. n° 1455, pp 74-157.

[E2] J. Ecalle, Conjecture de Dulac: une preuve constructive, Travaux en cours, Vol. XXX, Hermann Ed.(1993)

[EMMR] J. Ecalle, J. Martinet, R. Moussu, J. P. Ramis, Non-accumulation de cycles limites, C.R.A.S., t. 304, série I, n° 14, (1987), (I) : 375-378, (II) : 431-434.

[El.M] M. El Morsalani, Bifurcation de polycycles infinis pour les champs de vecteurs polynômiaux du plan. Preprint (1992).

[I1] Yu. Ilyashenko, Limit cycles of polynomial vector fields with non degenerate singular points on the real plane. Fund. Anal. and Appl., 18, (1984), 199-207.

[I2] Yu. Ilyashenko, Finiteness theorems for limit cycles. Russ. Math. Surveys, 45:2 (1990), 129-203.

[I3] Yu. Ilyashenko, Finiteness theorems for limit cycles, Translations of monographs, vol 94, AMS, (1992).

[M] A. Mourtada, Degenerate and non-trivial hyperbolic polycycles with two vertices. Preprint Dijon (1992).

[R] R. Roussarie, Cyclicité finie des lacets et des point cuspidaux, Non linearity, 2, (1989), 73-117.